Ask an expert
Question

09 Oct 2006

periods
i'm on the 2 months injection i used to have my periods only after two months and have it the whole month so thgis was my period month but they haven't come yet i even had a hpt and it came negative a have a lot of stress i being retrenched at work i have a 11 month old baby i can not think straight on saturday i have this few drops on my underwear bbut it stops again what do you think is it i'm i pregnant or what please help i'm so desparate
Answer 357 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I think this is just an effect of the injection.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20322 votes
Vote